# SDR UALA2013071204855

- Difficulty date: July 11, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31R AT FRAME 65 BELOW OUTFLOW VALVE.   R & R STRINGER 31R IAW SRM 51-42-11, PG 7.  MAJOR REPAIR.
